# SDR IXXA05RNG084S

- Difficulty date: September 17, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CORROSION ON AFT LOWER CARGO FWD DOOR SKIN, STA 1140 - RT.  CORROSION WAS REMOVED IAW DC8 SRM 51-1-8 PAGE 20, THICKNESS MEASUREMENT WAS PERFORMED IAW ASTME 797-01 AND IT WAS FOUND OUT OF LIMITS IAW DC8 SRM 52-2-0 PAGE 22.  DAMAGE WAS REPAIRED IAW EO ATI-091905 AND EWO ATI-52-003.
